MAUDE Adverse Event Report: AROA BIOSURGERY OVITEX 1S; SURGICAL MESH

AROA BIOSURGERY OVITEX 1S; SURGICAL MESH
Model Number F10246-0610P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on 11dec2025 that a patient was experiencing potential mesh erosion from a hiatal hernia repair.A revision procedure was conducted on (b)(6) 2025.Upon entering abdomen via robotic ports, the original device was found and removed from superior aspect of stomach.It was reported that the permanent suture had eroded into superior aspect of fundoplication.This was "removed easily", stomach irrigated with saline and repaired with resorbable suture.The recurrent hiatal hernia was then repaired with sutures and pledgets.
 
Additional Manufacturer Narrative
It was noted that the surgeon also utilizes permanent tacks at the hiatus in their hiatal hernia repair procedures and it is unknown whether such usage caused or contributed to the event noted.It could not be confirmed that the device caused or contributed to the event noted.Perforation (i.E.Erosion) and hernia recurrence are potential complications noted in the ovitex instructions for use.

Brand Name
OVITEX 1S
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY
2 kingsford smith place
airport oaks
auckland 2022
NZ  2022
MDR Report Key24008981
Report Number3010513348-2026-00001
Device Sequence Number11964636
Product Code FTM
UDI-Device Identifier09421904065086
UDI-Public09421904065086
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2026
Report Date (Section F) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberF10246-0610P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/11/2025
Event Location Hospital
Date Report to Manufacturer12/12/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA01/08/2026